# SDR DALA13060430983

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,698 hours, 43,210 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Obstructed
- Location: Flt Attendant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT SEAT WOULD NOT RETRACT AND PREVENTED THE AFT EMERGENCY EXIT DOOR FROM OPENING.  MAINTENANCE REPOSITIONED THE SEAT BELT HARNESS AND RECONNECTED THE RETRACT ACTUATOR TO THE SEAT WHICH HAD COME LOOSE. OPS CHECKED NORMALLY.
